# SDR SWAA2022021843820

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR STRAP HAS CORROSION IN MULTIPLE AREAS AT BS887; O/B OF S-27L TO S-25R / ACB FLOOR STRAP AT BS 887 O/B OF S-27L TO S-25R NO ALLOWABLE DAMAGE IN SRM. REMOVED AND REPLACED ACB FLOOR STRAP AT BS 887 O/B OF S-27L TO S-25R IAW SRM 51-40-02-0G-0 AND DWG 147A7500
